Tylenol Extra Strength 500mg

Get fast relief of headaches, aches and pain, and fever with Tylenol Extra Strength 500mg Caplets that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each caplet, Tylenol Extra Strength acts quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; aches and pains due to cold and flu, and is unlikely to cause stomach upset. Fast, effective relief of headaches, aches and pain, and fever Tough on pain, easy on your stomach Contains the pain reliever/fever reducer acetaminophen Extra Strength formula Medicinal Ingredient (each caplet contains): Acetaminophen 500mg Non-medicinal ingredients: Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water. Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.
Skip to product information
1 of 1

Tylenol Extra Strength 500mg

Get fast relief of headaches, aches and pain, and fever with Tylenol Extra Strength 500mg Caplets that are tough on pain, but gentle on your stomach.
1 option available
$17.49
Free no-hassle returns
Free no-hassle returns

Fast, effective relief of headaches, aches and pain, and fever

Tough on pain, easy on your stomach

Contains the pain reliever/fever reducer acetaminophen

Extra Strength formula

Medicinal Ingredient (each caplet contains): Acetaminophen 500mg Non-medicinal ingredients: Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water.
Directions: Do not take more than directed (see liver warnings). Adults and children 12 years and older:Take 1 tablet every 4-6 hours. If pain or fever does not improve after 1 tablet, take 2 tablets at next dose. Do not take more than 4000 mg (8 tablets) in 24 hours. Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.

Get fast relief of headaches, aches and pain, and fever with Tylenol Extra Strength 500mg Caplets that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each caplet, Tylenol Extra Strength acts quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; aches and pains due to cold and flu, and is unlikely to cause stomach upset.

  • Fast, effective relief of headaches, aches and pain, and fever

  • Tough on pain, easy on your stomach

  • Contains the pain reliever/fever reducer acetaminophen

  • Extra Strength formula

Medicinal Ingredient (each caplet contains): Acetaminophen 500mg

Non-medicinal ingredients: Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water.

Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!